# SDR AALA202110187206

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 23 hours, 11 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR  BOTTLE NITROGEN RESERVOIR LOW. SERVICED L3 DOOR DAMPER BOTTLE PER A320 AMM 52-10-00-614-001-A.
